# SDR SWIA201335048

- Difficulty date: October 4, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 39,122 hours, 56,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK UNDER THE CAPTAINS DV WINDOW LOWER CHANNEL ON A RIB BRACKET RIGHT NEXT TO THE TILLER HANDLE.  C-CHECK NEW FRAME NR 9 SPLICED IN AT UPPER END AT LT DV WINDOW LOWER CHANNEL NEXT TO TILLER HANDLE IAW SRM.
